BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Hausdorff properties of topological algebras

Participants in the publication
Kearnes, Keith (Author)
Sequeira, Luís (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2002

Where published
ALGEBRA UNIVERSALIS

Publication Identifiers
ISSN - 0002-5240

Volume
47

Starting page
343
Last page
366


Export

APA
Kearnes, Keith, Sequeira, Luís, (2002). Hausdorff properties of topological algebras. ALGEBRA UNIVERSALIS, 47, 343-366. ISSN 0002-5240. eISSN .

IEEE
Kearnes, Keith, Sequeira, Luís, "Hausdorff properties of topological algebras" in ALGEBRA UNIVERSALIS, vol. 47, pp. 343-366, 2002.

BIBTEX
@article{1785, author = {Kearnes, Keith and Sequeira, Luís}, title = {Hausdorff properties of topological algebras}, journal = {ALGEBRA UNIVERSALIS}, year = 2002, pages = {343-366}, volume = 47 }